# SDR FDEA201209263444

- Difficulty date: September 26, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 56,344 hours, 12,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REFUELING ACCESS DOOR COMPARTMENT UPPER BEADED DOUBLER CRACKED BETWEEN XOS 640 AND XOS 648.  REPAIRED AS PER SRM 57-40-02   FIGURE 203 REPAIR 15 REVISION 50. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
